MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PICC LINE INSERTION PACK

Medline Industries, LP MEDLINE; PICC LINE INSERTION PACK
Catalog Number DYNJ38868N
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported at least 6 picc packs where the secureportiv had been activated and appeared already popped and unable to be used.A sample was received; medline provided the secureportiv samples to the vendor for evaluation, reviewed the dhr and pack build for the kit, and the vendor reviewed production records.The complaint was confirmed.Based on the vendor's evaluation of the sample as well as their manufacturing process for the component, they confirmed that a root cause for the reported issue is most likely due to equipment maintenance; preventative actions have been implemented to address the issue, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "we have seen at least 6 picc packs where the secureportiv have been activated.They do not appear cracked or broken, just already popped and unable to be used.".

Brand Name
MEDLINE
Common Device Name
PICC LINE INSERTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50943989
Report Number1417592-2026-53987
Device Sequence Number13167707
Product Code LRO
UDI-Device Identifier40198459036836
UDI-Public40198459036836
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ38868N
Device Lot Number24IBV068
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown